Crohn's Disease Forum » Treatment » Humira/Adalimumab » Weight gain with Humira


 
10-26-2017, 06:24 PM   #31
Girl with no name
 
Join Date: Oct 2017
Hi. I'm new to the forum. Just reasearching humira. I've seen half a dozen gi doctors over the course of twelve years all of which always told me to take biologics. I've always avoided them for fear of side effects but I think it's time I got my life back and will start next week on humira.
I'm actually looking forward to the weight gain. I'm not skinny by no means but hard to eat when you cannot digest anything.
Any help or advice you guys /girls have would be appreciated
Keith
Hi I I am also new to this forum, I just started Humira One week ago. And Iíve gained 2 pounds I know it sounds crazy, but after reading everybodyís comments I hope I donít gain every week.
10-31-2017, 09:41 AM   #32
Crispix73
 
Join Date: Jul 2016

My Support Groups:
I started Humira 5 weeks ago, and have also been on a prednisone taper during that time. I have not noticed any weight gain at all. Hope it stays that way because I only just lost all my baby weight a few mo that ago.
09-01-2018, 04:25 PM   #33
Trinitup
 
Join Date: Jan 2018
Location: Elizabethtown, Kentucky

My Support Groups:
I have gained so much weight. I workout eat well and if I donít do it every day I gain. I also constantly get sick. This is the first time since May I havenít had a sinus, ear or respiratory infection. I have had a cough since June. I want off of this drug, because Iím still having bathroom issues. I have anxiety with this drug and depression. Iím not sure if itís worth all the side effects.
09-20-2018, 02:10 PM   #34
JackG
Senior Member
 
JackG's Avatar
 
Join Date: Apr 2015
Location: Kankakee, Illinois

My Support Groups:
Among the side effects I have from Humira is psoriasis. Sometimes it is aggressive and very bothersome, sometimes not. I went through several dermatologists before I found one who had a topical medicine that worked. Ironically his first suggestion was Humira. How does it help some people and cause the problem in another? The doc was incredulous, assuming I was wrong, but I know how and when it started. Its also plainly listed as a side effect.

Another side effect is that my joints started bothering me almost immediately. Here's another case where Humira is prescribed to help this condition, but it caused it in me. I know because I was golfing regularly before going on this med, and then swinging and even walking got harder and harder.

This is another testimony about what a snarling tiger Crohn's is for all of is. I have been luckier than most, but it's an unrelenting pain in the butt. I gain weight sometimes too, but then I drink coffee or eat ice cream (which I'm not supposed to do) and me and Mr. D get reacquainted. He's never far away.
__________________
Diagnosed 1982
Ileostomy and reconnect
Meds over the years: Sulfasalazine, Pentasa, Prednisone, Entocort, Azathioprine (allergic reaction)
Present: Humira
09-21-2018, 09:54 PM   #35
Lynda Lynda
Senior Member
 
Lynda Lynda's Avatar
 
Join Date: Feb 2018
Location: Arizona

My Support Groups:
Man, I.thought it was the 6mp that was causing me to gain weight! Now you say it can be Humira !! I am taking Humira too. I should be off my 6mp in 2 weeks but remain on the Humira. I have gained 12 pounds in 12 weeks. I cried about my weight gain the other day because in 2016 I lost 30 pounds and felt good after that weight loss. Now I am gainiing weight and bloated constantly. And I had diarrhea for years, well, hell, I've been constipated for two days now. I can't figure this out. Geez.
Reply

Crohn's Disease Forum » Treatment » Humira/Adalimumab » Weight gain with Humira
Thread Tools


All times are GMT -5. The time now is 10:56 AM.
Copyright 2006-2017 Crohnsforum.com